IJPAM: Volume 30, No. 1 (2006)

SOME $FK$ SPACES DEFINED BY A MODULUS FUNCTION

Adnan Alhomaidan
Department of Mathematics
King Abdul Aziz University
P.O. Box 80081
Jeddah, 21589, KINGDOM OF SAUDI ARABIA
e-mail: alhomaidana@yahoo.com


Abstract.In this paper we define and study the spaces of entire and analytic sequences with respect to a modulus function. We also characterize some matrix transformations of $L(f)$ into some $FK$ spaces.

Received: May 31, 2006

AMS Subject Classification: 40A05, 46A45

Key Words and Phrases: sequence spaces, entire sequences, analytic sequences, modulus function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 30
Issue: 1